# SDR 2007UALA03563

- Difficulty date: September 2, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 25,355 hours, 6,760 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT IDG VOLTS FLUCTUATING.
